Publication:
A new operator characterization of the Dunford-Pettis property

Loading...
Thumbnail Image
Full text at PDC
Publication Date
1987
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Universidad de Extremadura, Departamento de Matemáticas
Citations
Google Scholar
Research Projects
Organizational Units
Journal Issue
Abstract
Description
Keywords
Citation
F. Bo.MBAL and B. RODRIGUEZ-SALINAS, Some classes of operators on C(K,E). Extension and applications. Arch. Math., Vol. 47, 55-65 (1986). J. BOURGAIN, An Averaging resul t for t 1 -sequences and applications to weakly conditionally compact sets in L1X ' Israel J. of Math., Vol. 32, 289-298 (1979). J. DIESTEL, A survey of resul ts related to the DunfordPettis property, Proceedings of the Conference on Integration, Topology and Geometry in Linear Spaces, Comtemporary Math., Vol. 2, A.M.S., Providence, R.I., 1980.. J. DIESTEL and J. J. UHL Jr., Vector measures, American Math. Society's Mathematical Surveys, Vol. 15, 1977. A. GROTHENDIECK, Sur les applications linéaires faiblement compacts d'espaces du type C(K). Canad. J. of Math., 5 129-173 (1953). M. TALAGRAND, La proprieté de Dunford-Pettis dans C(K,E) et L1 (E). Israel J. of Math., Vol. 44,317-321 (1983).
Collections